Vianet.ca
+ Reply to Thread
Page 4 of 4 FirstFirst 1 2 3 4
Results 61 to 75 of 75

Thread: EFFEXOR WITHDRAWLS...MODS Please leave

  1. #61
    Chaotic Chick
    Guest

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    Gee, I wish I "got over" depression and anxiety as well as some people. *rolling my eyes* I took medication for a few years (and have been off medication for over 2 years now). I still get anxiety, and depression and anxiety are caused by a chemical imbalance. I didn't know that just talking to people cured a chemical imbalance. [img]/ubbthreads/images/%%GRAEMLIN_URL%%/confused.gif[/img] Some people need medication for a short period of time, some for a few years (like I did) and some for most of their lives. Actual depression and "the blues" or feeling sad are entirely different.

  2. #62
    Getting my Feet Wet
    Join Date
    Aug 2007
    Location
    Sault Ste. Marie
    Posts
    1

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    Hang in there, it's not an easy thing to go through. Effexor will take time to disipate from your system. Talk to your Dr about the Wellbutrin. From personal experience, I had a bad reaction to it so he added another med to help balance everything out. Most people here sound very supportive of you. Try to keep your chin up [img]/ubbthreads/images/%%GRAEMLIN_URL%%/smile.gif[/img]

  3. #63
    Senior Member
    Join Date
    Aug 2005
    Location
    My own little reality
    Posts
    3,015

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    Yeah, doncha' just love these people who say "get over it", and they have no clue this is not a mental, situational thing, but biological? That's akin to telling a diabetic to just get over it, you don't need insulin, or telling an epileptic you don't need your anti-seizure meds. [img]/ubbthreads/images/%%GRAEMLIN_URL%%/crazy.gif[/img]

    Problem is, to the general public, this is a "mental" illness. That is a deceptive label as the medical community is learning how most mental illness is biological, just some of the symptoms (the ones they can really see) are "mental". Examples: Panic Disorder seems associated with migraines, disturbed circadian rhythm (ie. Night Owls), motion sickness, and schizophrenia, in addition to many other things. Personally, I suffered with migraines, and when they stopped in young adulthood, the anxiety attacks started. I also am a night owl. I have some triggers that would be akin to epileptic triggers...mostly involving stripes (including light/shadow, like driving down the highway, and the trees are casting shadows on the road), and that damned yellow pedestrian strip in front of Walmart. I was car sick as a kid, and after the PD reared it's head in earnest, I had great difficulty travelling as a passenger on the highway. City seems ok, since it's start/stop.

    Point is, this isn't because your parents beat you as a child, or didn't buy you Christmas presents. This is biological, and no amount of talking, to either a psychologist or friends will rewire your brain. Thank god for medication. A hundred years ago, I just would have been that crazy lady who never comes out of her house, or that crazy lady who jumped off the bridge. Today I'm fortunate enough to have suitable meds and be a functioning member of society. Not all are so lucky to easily find suitable meds, or be able to afford them.

  4. #64
    Senior Member
    Join Date
    May 2005
    Posts
    5,681

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    i have been on effxor for yearrs. it is the only thing that finially worked for me, thank god! however, if i am a couple hours late for my dose i get really aweful withdrawl symptoms. i feel so sick and horrible. when i switched from paxil to effxor i had to wean off. i lay in my bed and had to stare at th ceiling to keep the world from spinning, i cried and cried. so, i feel for you and what you are going through. i hope it is over quickly for you. make sure to talk to someone if you are getting alot of bad negitive thoughts.

    maybe they have come up with some kind of withdrawl helper by now, that sure would be nice!

  5. #65
    Banned
    Join Date
    Apr 2006
    Location
    in a house one a street
    Posts
    4,207

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    a friend of mine was on effexor and when she came off them no one wanted to be anywhere near her, she had black out spells, became very angry and aggressive without even knowing, shakes all the times, hot cold sweats, it was horrible.
    I wish u all the best and good luck. It takes a while for u to feel normal, it took her over a month

  6. #66
    Senior Member H.E. Pennypacker's Avatar
    Join Date
    Oct 2001
    Location
    Sault Ste. Marie
    Posts
    4,190

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    glad this topic got moved..every time i saw it i felt depressed

  7. #67
    Banned HDV's Avatar
    Join Date
    Feb 2007
    Location
    Ontario, Canada
    Posts
    1,692

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    lol

  8. #68
    Senior Member *Angel*'s Avatar
    Join Date
    Apr 2006
    Posts
    4,264

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    i feel a bit better but now its the sweats...cold and hot...its brutal...my dr is on holidays so i havent been able to get any help with this

  9. #69
    Senior Member
    Join Date
    May 2005
    Posts
    5,681

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    actually, effxor made me very sweaty all the time, it was an unavoidable side effect when i was on a higher dose. now im on a lower dose of effxor and then i take welbutrin also. itsseems to be working. thank god!

  10. #70
    Senior Member
    Join Date
    Jan 2007
    Location
    Sault Ste. Marie, ON
    Posts
    3,043

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    I was effexor for a while, then went to welbutrin. I had slight mood swings ... bt only in the anger area. I've always had a bad temper, but I can usually control it. When I went off Effexor ... I lost all control over it. Smallest things made me snap. If I broke a pencil lead, I'd snap the pencil, and throw a fit. That lasted a little while. I cant give you an exact tie frame though. With the welbutrin, it got better ... but eventually I took myself off all meds, and decided to take the natural route.

    Everyone copes with withdrawls differently. Some take it harder than others. All I can offer you in terms of support is by saying, withdrawls, no matter how painful they can be, end over time. You'll be tip top in no time at all [img]/ubbthreads/images/%%GRAEMLIN_URL%%/smile.gif[/img]

  11. #71
    Banned
    Join Date
    Mar 2008
    Posts
    5,585

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    <div class="ubbcode-block"><div class="ubbcode-header">Originally Posted By: **PeanuT**</div><div class="ubbcode-body">i feel a bit better but now its the sweats...cold and hot...its brutal...my dr is on holidays so i havent been able to get any help with this </div></div>

    i also sweat lots cause i eat lots of meat or dont drink enough water and dont put enough deodorant on, but my paxil is good for me

  12. #72
    Senior Member
    Join Date
    Aug 2005
    Location
    My own little reality
    Posts
    3,015

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    <div class="ubbcode-block"><div class="ubbcode-header">Originally Posted By: **PeanuT**</div><div class="ubbcode-body">i feel a bit better but now its the sweats...cold and hot...its brutal...my dr is on holidays so i havent been able to get any help with this </div></div>

    How you doing today, Peanut? Sucks that your doc is on holidays. Are you able to make sure your brain is at peak perfomance? Getting rest, exercise, good nutrition? Every little bit helps. Especially thinking positively. Don't let the physical get the better of the mental. I know that sounds weird coming from someone with panic disorder. [img]/ubbthreads/images/%%GRAEMLIN_URL%%/crazy.gif[/img]

  13. #73
    Banned
    Join Date
    Mar 2008
    Posts
    5,585

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    [img]/ubbthreads/images/%%GRAEMLIN_URL%%/cry.gif[/img] i want my beers again [img]/ubbthreads/images/%%GRAEMLIN_URL%%/cry.gif[/img] [img]/ubbthreads/images/%%GRAEMLIN_URL%%/cry.gif[/img] i miss the beer

  14. #74
    Chaotic Chick
    Guest

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    WTH does that have to do with her withdrawals?

    Anyway, I wanted to say I hope things are getting better, Peanut.

  15. #75
    Senior Member Giggle Squirt's Avatar
    Join Date
    Dec 2007
    Location
    falling from grace
    Posts
    6,172

    Default Re: EFFEXOR WITHDRAWLS...MODS Please leave

    how are things going? did you get ahold of your doctor?
    Aut Viam Inveniam Aut Faciam, which means "Either I will find a way or I will make one."

+ Reply to Thread

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

     

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts